Intersection form for quasi-homogeneous singularities
Compositio Mathematica, Volume 34 (1977) no. 2, p. 211-223
@article{CM_1977__34_2_211_0,
     author = {Steenbrink, Joseph H. M.},
     title = {Intersection form for quasi-homogeneous singularities},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {34},
     number = {2},
     year = {1977},
     pages = {211-223},
     zbl = {0347.14001},
     mrnumber = {453735},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__34_2_211_0}
}
Steenbrink, Joseph. Intersection form for quasi-homogeneous singularities. Compositio Mathematica, Volume 34 (1977) no. 2, pp. 211-223. http://www.numdam.org/item/CM_1977__34_2_211_0/

[1] V.I. Arnol'D: Normal forms of functions in neighbourhoods of degenerate critical points. Russian Mathematical Surveys 29-2 (1974) 10-50. | MR 516034 | Zbl 0304.57018

[2] R. Bott: Homogeneous vector bundles. Ann. of Math. 66 (1957) 203-248. | MR 89473 | Zbl 0094.35701

[3] E. Brieskorn: Die Monodromie der isolierten Singularitäten von Hyperftächen. Manuscripta Math. 2 (1970) 103-161. | MR 267607 | Zbl 0186.26101

[4] P. Deligne: Théorie de Hodge II. Publ. Math. IHES 40 (1972) 5-57. | Numdam | MR 498551 | Zbl 0219.14007

[5] Ph. Griffiths: On the periods of certain rational integrals: I and II. Ann. of Math. 90 (1969) 460-495 and 498-541. | MR 260733 | Zbl 0215.08103

[6] D. Prill: Local classification of quotients of complex manifolds by discontinuous groups. Duke Math. J. 34 (1967) 375-386. | MR 210944 | Zbl 0179.12301

[7] J. Steenbrink: Mixed Hodge structure on the vanishing cohomology. (Manuscript in preparation). | Zbl 0373.14007